Dr. Joe, please suggest remedy for telogen effluvium...acute hairlossHi Dr Joe,
I am an anchor and my job requires me to look good, and since last 10 months I have been suffering from acute hairloss, so much that my forehead has enlarged. I have been advised Minoxidil and adgain capsules...but Iam scared to use Minoxidil on my scalp, as I have heard that as soon as one stops using minoxidil the hair becomes scanty again. Please help me Dr Joe...I love my hair and want it back...Please help me, as I have seen numerous people here benefit from your treatment.
[message edited by Mehwish Hayat on Tue, 23 Sep 2014 09:03:28 BST]
Mehwish Hayat on 2014-09-23
on his own site. www.joedelivera.com
He wants to be addressed as Mr. DeLivera ( he is 85)
You are right to not use Minoxidol or any of the other allopathic
meds- many come on here with side effects- and you cannot
stop using minoxidol without going backwards, and would
have to take this medicine forever.
♡ simone717 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.